# SDR AALA2018120639023

- Difficulty date: November 30, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 59,375 hours, 26,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SOF EVENT.  THE AIRCRAFT WAS GROUNDED.
